MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. L-CATHTM PICC S/L; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

ARGON MEDICAL DEVICES, INC. L-CATHTM PICC S/L; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 28 GA (1.2F) X 25CM
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was noted that the argon picc [peripherally inserted central catheter] was leaking.See procedure note for lot number.After the leaking was noted, this rn and [redacted] were attempting to find where the leak was coming from.The t connector was intact and secure, but leaking was noted at the t connector/picc connection.After changing the t connector (bd maxzero), taking off the posi flow, we were unable to flush the picc as it had now clotted off.This rn notified [redacted] in charge of babe's care and [redacted] leader of picc team.They attempted to flush picc and were unsuccessful also.At this time, we had to pull the picc.We attempted to place a picc line 3x and were unsuccessful.A scalp piv [peripeheral intravenous line] was placed.

Brand Name
L-CATHTM PICC S/L
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek road
athens TX 75751
MDR Report Key23051145
Report Number23051145
Device Sequence Number10038511
Product Code LJS
UDI-Device Identifier00886333209910
UDI-Public(01)00886333209910
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2025
Report Date (Section F) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number28 GA (1.2F) X 25CM
Device Catalogue Number384516
Device Lot Number11622984
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/06/2025